# SDR 2012FA0000769

- Difficulty date: November 7, 2012
- Submitted: November 21, 2012
- Operation: General aviation
- Aircraft: N47MA
- Make and model: Bell 206L-3
- Aircraft serial: 51343
- Engine: Allsn 250C30
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314217
- Condition: Cracked
- Location: Bs 228
- Part time: 8,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON, ORIGINATING FROM UPPER FWD OTBD RIVET AT BS 228.
